# SDR FDEA201809112442

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 25,821 hours, 4,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 205485
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE EMERGENCY LIGHTS ARE INOP. R&R LT BATT PACK REF MM 33-51-06-2. TEST PASS.
